# SDR UALA2012021500920

- Difficulty date: February 15, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 87,200 hours, 10,558 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CROSS AISLE 2 AND 3 EMERGENCY LIGHT IS INOP.  RELAMPED, CHECKS NORMAL.
